# SDR DALA2015122907747

- Difficulty date: December 28, 2015
- Submitted: December 29, 2015
- Operation: Air carrier
- Aircraft: N934AT
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- Aircraft time: 39,845 hours, 27,982 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO HAS CORROSION ON DOOR FRAME FORWARD SIDE AND ON LOWER SILL. REMOVED CORROSION IAW SRM 53-20-15, REPAIR 7.
